# SDR DXTA2023050185180

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N840QS
- Aircraft serial: 7000087
- Aircraft time: 100 hours, 44 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 99162034
- Part serial: 0112
- Condition: Defective
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RECEIVED NO TAKEOFF WITH CHECK AILERON ON PREFLIGHT PAGE. AILERON SYNOPTIC INDICATED FULL RT AMBER TRIANGLE THAT CHANGED TO AMBER X ON AIL SYNOPTIC DISPLAY.  UNABLE TO MOVE AIRLERON TRIM WITH SWITCH. PERFORMED ARES DOWNLOAD, PERFORMED VISUAL INSP OF ACTUATOR & WIRING, NO DEFECTS NOTED. CHECKED WIRING BETWEEN ACTUATOR & GEA#3, NO DEFECTS NOTED.  SUSPECT ACTUATOR AT FAULT.  R & R TRIM ACTUATOR. AILERON TRIM OPS CHECKED GOOD IAW AMM 27-13-05.  AFTER AILERON TRIM ACT R & R, NOTED RT AILERON STILL HAD AMBER X ON FLT CONTROL SYNOPTICS.  PERFORMED MINOR ADJUST TO MOUNT OF AILERON POSITION SENSOR. AILERON POSITION READING CORRECT & AMBER X CLEARED IAW AMM 27-10-25.
